# SDR DALA2025081105991

- Difficulty date: August 8, 2025
- Submitted: August 11, 2025
- Operation: Air carrier
- Aircraft: N569DZ
- Make and model: Airbus A350-941
- Aircraft serial: 0027
- Aircraft time: 23,987 hours, 2,797 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Slat System
- Condition: Faulted
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

SHIP 3569 -DE- DUE TO (SLAT 1&2) FAULT WHEN EXTENDING FLAPS TO 1. CORRECTIVE ACTION: PERFORMED SLAT SYSTEM 1 AND 2 TEST, WTB ENGAGEMENT TEST WITH NO FAULTS FOUND. REPLACED SFCC (SLAT FLAT CONTROL COMPUTER). (LP# 7863258)
